Volume 37, Number 9, 2023

  1. Soft interval spaces and soft interval sequence spaces, 2647-2658
  2. Hacer Bozkurt

  3. Relative controllability of conformable delay differential systems with linear parts defined by permutable matrices, 2659-2673
  4. Airen Zhou, JinRong Wang

  5. Large diffusivity and rate of convergence of attractors in parabolic systems, 2675-2684
  6. Leonardo Pires, Rodrigo A. Samprogna

  7. Stability analysis for pricing options via time fractional Heston model, 2685-2697
  8. Hassen Arfaoui, Mohamed Kharrat

  9. Exponential stability of second-order fractional stochastic integro-differential equations, 2699-2715
  10. K. Dhanalakshmi, P. Balasubramaniam

  11. The Mexican hat wavelet Stieltjes transform, 2717-2730
  12. Abhishek Singh, Aparna Rawat

  13. The reducible solution to a system of matrix equations over the Hamilton quaternion algebra, 2731-2742
  14. Long-Sheng Liu, Qing-Wen Wang

  15. On the set of (b, c)-invertible elements, 2743-2754
  16. Guiqi Shi, Jianlong Chen

  17. On Weil like functors on flag vector bundles with given length, 2755-2771
  18. Miroslav Doupovec, Jan Kurek, Włodzimierz M. Mikulski

  19. Analytical method for solving a time-conformable fractional telegraph equation, 2773-2785
  20. Saad Abdelkebir, Brahim Nouiri

  21. Additive property for the generalized Zhou inverse in a Banach algebra, 2787-2798
  22. Abbas Abbasi, Rahman Bahmani, Marjan Sheibani Abdolyousefi, Nahid Ashrafi

  23. Mappings preserving sum of products α1 ab + α2 b a + α3 ba (resp., α1 ab + α2 b a + α3 a b) on ∗-algebras, 2799-2806
  24. Ali Taghavi, João Carlos da Motta Ferreira, Maria das Graças Bruno Marietto

  25. On a classification of faithful representations of the Galilean Lie algebra on the polynomial ring in three variables, 2807-2821
  26. Liang Wu, Youjun Tan

  27. A new 2-norm generated by bounded linear functionals on a normed space, 2823-2830
  28. Şükran Konca, Mochammad Idris

  29. The spinor representations of framed Bertrand curves, 2831-2843
  30. Zehra İşbilir, Bahar Doğan Yazıcı, Murat Tosun

  31. Soft expandable spaces, 2845-2858
  32. Amani A. Rawshdeh, Heyam H. Al-Jarrah, Tareq M. Al-shami

  33. Convergence structures in (L, M)-fuzzy convex spaces, 2859-2877
  34. Lin Zhang, Bin Pang

  35. On interpolative R-Meir-Keeler contractions of rational forms, 2879-2885
  36. Ali Öztürk

  37. An epidemiological multi-delay model on Cassava Mosaic disease with delay-dependent parameters, 2887-2921
  38. Nirapada Santra, Debgopal Sahoo, Sudeshna Mondal, Guruprasad Samanta

  39. Asymptotic normality of the Stirling-Whitney-Riordan triangle, 2923-2934
  40. Wan-Ming Guo, Lily Li Liu

  41. An algorithmic approach for a system of extended multi-valued variational-like inclusions in Banach spaces, 2935-2960
  42. Javad Balooee, Mihai Postolache, Yonghong Yao

  43. New efficient and accurate bounds for zeros of a polynomial based on similarity of companion complex matrices, 2961-2968
  44. Aliaa Burqan, Ahmad Alsawaftah, Zeyad Al-Zhour

  45. Tauberian theorems for the Cesàro summability method of regularly generated double integrals, 2969-2980
  46. Gökşen Fındık, İbrahim Çanak

  47. On the weighted maximal operators of Marcinkiewicz type Cesàro means of two-dimensional Walsh-Fourier series, 2981-2994
  48. István Blahota, Károly Nagy

  49. On the novel Hermite-Hadamard inequalities for composite inverse functions, 2995-3008
  50. Muhammad Samraiz, Fakhra Nawaz, Shanhe Wu, Sajid Iqbal, Artion Kashuri